Header

UZH-Logo

Maintenance Infos

On the dam problem


Carrillo Menendez, J; Chipot, M (1982). On the dam problem. Journal of Differential Equations, 45(2):234-271.

Statistics

Citations

32 citations in Web of Science®
42 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:dam problem; porous medium; uniqueness
Language:English
Date:1982
Deposited On:19 Oct 2009 13:43
Last Modified:05 Apr 2016 13:29
Publisher:Academic Press
ISSN:0022-0396
Publisher DOI:https://doi.org/10.1016/0022-0396(82)90068-7
Related URLs:http://www.ams.org/mathscinet-getitem?mr=665999
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0504.35082

Download

Full text not available from this repository.
View at publisher

Author Collaborations